Ask a doctor

How Effectively Does Dysport Reduce Droopy Eyelids Following a Botox Procedure?

Doctor Answers (12)

Dysport Treatment After Botox Treatment

+1

Thank you for your question. I would wait about 3-4 months after the effect of Dysport has dissipated. Sometimes you can get diffusion into other muscle groups causing this resulting droop. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Droopy eye after Botox

+1

The use of Dysport to attempt to fix a droopy eye after a Botox injection will not work as there is no opposing muscle than can be weakened to correct the problem.

Julio Garcia, MD
Las Vegas Plastic Surgeon
4.0 out of 5 stars 6 reviews

Dysport after a Botox treatment

+1

As other panel members have stated, using Dysport to correct ptosis is not beneficial.  You will have to wait until the product wears off to return to baseline.

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

You might also like...

Fixing droopy eyelids with Botox, Dysport or Xeomin

+1

It is not the choice of the agent, Botox, Dysport or Xeomin, that determines the possibility of improvement of a droopy eyelid. They are similar chemicals.  If one has not had the glabella treated but had some forehead treatment done, and developed a droop of the forehead which brought down the eyebrow and eyelid complex, then Botox, Dysport or Xeomin, can be injected into the glabella (region between the eyebrows) and the outer eyebrow tail, to help lift the forehead which may bring up the eyelid droop.  If however, the droop is from injecting the glabella too much to the side, over the pupillary vertical line, right near the eyebrow, then further botulinum toxin of any sort will probably not elevate the region. It is not a permanent problem and should return to normal when the Botox wears off around 12 to 16 weeks.  If however, the upper eyelid has dropped and covers the pupil somewhat, especially if it interferes with the upper field of vision, the doctor might prescribe Iopidine drops to help lift the eyelid, but this helps only 1 or 2 millimeters and the drops must be used several times per day and for many weeks.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Droopy Eyelids after Dysport

+1

Extremely rare, but a droopy lid can happen follwing injections of Dysport, Botox, or Xeomin. All three products work by temporarily paralyzing the muscles into which they are injected. Since they all work the same way, one brand will not undo the results of another. Sometimes Iopidine drops (prescription only) can help a litte. The good news is that the effect will wear off in the eyelid sooner than in the brow, so you should typically see improvement in your lids in about 4-6 weeks.

Andrea Nowonty Hass, MD
Palm Beach Oculoplastic Surgeon
5.0 out of 5 stars 1 review

Dysport won't fix Botox

+1

Greetings~

Dysport and Botox are both Botulinum Toxin Type A.  If you unfortunately got a droopy eyelid from injecting one of the two the other would not be of any help to fix it....chasing the problem with the other may actually worsen the problem.   Neosynephrine eye drops may help to improve the symptoms of the droopy eyelid but won't fix it completely.

Good luck~

Dr. Grant Stevens

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

Dysport

+1

Dysport is in the same family of injectables as botox. It will lead to the same result and will worsen
(rather than treat) your droopy eyelids.

Jacob Freiman, MD, FACS
Miami Beach Plastic Surgeon
5.0 out of 5 stars 74 reviews

How Effectively Does Dysport Reduce Droopy Eyelids Following a Botox Procedure?

+1

 I think there's some type of confusion.  Botox is a neurotoxin as is Dysport and Xeomin.  They all have the same type of action and results, so Dysport won't help ypu with a droopy eyelid after a Botox injection.  Quite the contrary, it's likely to make it worse.  There's nothing to inject to counteract the effects of Botox or any of the neurotoxins.  You'll have to wait till the effects wear off which take 3-4 months.  

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Dysport to Reduce Droopy Eyelids Following Botox

+1

Dysport has the same effects as Botox and will not improve the rare complication of droopy eyelids after Botox. Iopidine eye drops will sometimes accelerate recovery when this occurs.

Richard W. Fleming, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Dysport does not correct droopy eyelids from Botox

+1

Dysport and Botox (and Xeomin) are all essentially the same product in that they work the same way. There are some differences but one would not be used to reverse or correct the effects of another one.

Richard Baxter, MD
Seattle Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.